Quantcast
New cancer drugs turn patients' gray hair BROWN in bizarre side effect that has left scientists baffled

New cancer drugs turn patients' gray hair BROWN in bizarre side effect that has left scientists baffled

Daily Mail

Cancer patients' gray hair unexpectedly turned dark while taking new immunotherapy drugs, a new study reveals.

While chemotherapy is notorious for making hair fall out, the 14 patients involved in this report, some in their 70s, were all being treated with a new form of drugs called immunotherapy, which work differently and have different side effects.

In patients with lung cancer, Spanish researchers found the drugs had a knack for turning gray hair brown.  

With the first patient, 'we thought it could be an isolated case,' said Dr. Noelia Rivera, a dermatologist at Autonomous University of Barcelona.


Read more...

Man Builds Park Stairs for $550 After City Gives $65,000 Estimate

Man Builds Park Stairs for $550 After City Gives $65,000 Estimate

America Is Changing — One Carry Permit at a Time

America Is Changing — One Carry Permit at a Time